# SDR FDEA202108202045

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 8,306 hours, 3,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE HAD FAIRLY STRONG DIRTY SOCK SMELL.  DISSIPATED AT CRUISE AND THEN RETURNED ON DESCENT  PASSING APPROXIMATELY FL240.  REMAINED THROUGHOUT  LANDING. FUME EVENT.  DURING R/H ENGINE BOROSCOPE FOUND INTERNAL OIL LEAK.  THE ENGINE R & R.  POST ENGINE CHANGE RUNS COMPLETED WITH NO FUMES  NOTED.
